Thank you both for taking the time to read my post and replying.
Akram, was it easy to get off and no side effects?? wow.
I keep hearing insomnia and other things, actually mixed.
I stopped smoking a long time ago. But it's only recently do I feel this down, but I have major issues, there are very good reasons for it. Depression is not my personality but 4 years of CP and a sick husband and son in the Navy, etc., not able to work or collect has caught up to me.
Actually, since I am not covered for cymbalta, I thought he's give effexor, but I read good things also about Wellbutrin--I'm just very afraid to take it.
I'll give it more thought. Thank you so much.
Thanks for your replies. I know I have to do something.
Trying new medications, is always hard, but I never tried an anti depressant and read the reviews. Some great, some not.
But I know I have reached my limit in feeling bad, but am scared. I'll let you know, thanks again.
Thank you Serafena--that is a beautiful name!
I know. I went to Web MD. But the board that had all this talk about the ultram was coming from someone's journal. That scared me silly. And what scared me was how so many people treated this person like a queen and if you disagreed, you got kicked off, like I did.
How she got this info, I don't know. But she banned me from her journanal b/c I disagreed with her and I still don't know how much was true. But I know the moderators are nothing like the ones here.
I was attacked on that site and I know that would never be allowed here. That's why I appreciate this site and the people and moderators. The moderators do a wonderful job and I've met many already.
Thanks for responding to me. I know I can come here and get some attention and even when someone may not know the answer, having someone care enough to write you, is a wonderful thing.
Thank you and bless you.
Thanks for taking the time to write and read my post but I am not on ultram. I was but it's been a few months. I always read the interactions. Or am I misunderstanding you?
Thanks everyone. I am not scared as I was before I tried it. I haven't had any real problems with it. I would like it to work. I wasn't afraid of Serotonin Syndrome--that's why I wrote if you thought I was taking Ultram, which in the past was told and read not to mix the 2--and then the pharmacist said that very rarely was there a problem.
It's all very tiresome. I read a lot of good things about it--but it was the doctor that chose it for me. I haven't been on it long, so I need to give it more time, I suppose.
But thanks everyone for your concern for me.
I used to take Wellbutrium, and it helped me a great deal with my depression--but I had to stop taking it due to the severe headaches it caused. It also gave me an energy "boost" which I found helpful, and it didn't have the sexual side effects that other antidepressants have.
Luckily, I no longer have a need for antidepressants---which obviously is good since I still take xanax, oxycodone, and blood pressure meds. I hope you're able to find the right medications.
Hi Yankee Girl!--I take it that you're a Yankee, me too, or a Yankee fan? Either way is good.
Well, thank you for telling me of your good experiences with it. I resisted taking it for so long but the problems were and still are piled sky high plus the pain.
Oxycodone is Percocet, isn't it? If so, I wish I could take it. I was getting so sick when I would come down from it and now he put me on ms contin and you would think it would be strong--not. I wish they came out with better medicine for pain sufferers. I'm not looking to get high, just some time w/o pain.
It hasn't been but 4 days on it, and I am trying to be patient. I went to WebMD, and I know we are all different but most were favorable reviews. I would be so happy if it gave me a lift. Before I finally said yes to it, I felt myself feeling down.
I had a husband die and have never been so burdened in my life---so, I hope as well, it helps me.
Thanks so much for caring enough to read my post and responding--esp. writing about your good results frm it. That really helps. It is encouraging.
I hope you contine to do well. Many blessings to you!
And thanks again.